# SDR SWIA972111

- Difficulty date: November 20, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N200CD
- Make and model: Emb EMB-120RT
- Aircraft serial: 120200
- Aircraft time: 24,228 hours, 27,533 cycles
- Engine: Pwa PW118
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN LANDING GEAR WOULD NOT RETRACT.  SECURED LEFT GEAR INBOARD FOWARD DOOR.   SWUNG GEAR, OPS CHECKS GOOD IAW MM 32-32-00.
